# SDR YENA20100621085

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 14,172 hours, 4,888 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351H51002
- Part serial: 9649
- Condition: Failed
- Location: Mlg
- Part time: 21,900 hours, 7,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 872 BGI-JFK A/C DIVERTED TO SJU, (BRAKE TEMPERATURE MONITORING UNIT) ECAM BRAKE HOT IN FLT.  DECIDED TO EXTEND L/G.  ECAM TEMP WAS IN EXCESS OF 800 DEG C.  NORMAL LANDING, BELOW LANDING WEIGHT.  REMOVED AND REPLACED NR 3, 4 BRAKE TEMP MONITORING UNIT IAW AMM 32-47-18-04.  OPS CHECK OK.
